# SDR ASAA2021042234636

- Difficulty date: April 22, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 38,361 hours, 11,083 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250453010
- Condition: Broken
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL PUMP INSTALL FOUND CONNECTOR DP1207 BROKEN ON HMU #1 ENG. GROUNDED - YES. ON THE #1 ENG, REMOVED AND REPLACED MW0312 HARNESS REF B737-800 AMM 71-51-03/401. ALL OPS TEST PASS. ETOPS GROUND VERIFICATION SUCCESSFUL.
